Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2005 / Article
Special Issue

Dynamical Engineering Systems

View this Special Issue

Open Access

Volume 2005 |Article ID 210697 |

Tadeusz Kaczorek, "Realization problem for positive linear systems with time delay", Mathematical Problems in Engineering, vol. 2005, Article ID 210697, 9 pages, 2005.

Realization problem for positive linear systems with time delay

Received09 Feb 2004


The realization problem for positive single-input single-output discrete-time systems with one time delay is formulated and solved. Necessary and sufficient conditions for the solvability of the realization problem are established. A procedure for computation of a minimal positive realization of a proper rational function is presented and illustrated by an example.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.